This one is for the ladies..

Ladies, Ladies, Ladies!

I wanted to ask your experiences. It's been 2 capsules of NAC and I am already feeling it..

Candida!? Does NAC precipitate it by any chance? It's not something I've often suffered from, but it seems that NAC is giving this nasty a chance to invade my body.. 

 I read that NAC helps with it, but it's popped up out of nowhere. Now, do you think it's like CAP treatment - worse before better?

 

**If males read this post - I do not make any apologies as the title says it all :P ** 

I've had no problems with it and don't think NACi has that effect.

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Neither did I have a problem.  Myra, could you please post a link because it is the first I have heard about NACi causing candida.......................Sarah

A Journey through Light and Shadow

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

I wonder whether it is that the NACi contains sulphur, which is excreted in the urine, and is irritating to the vulva.... making it feel as if a yeast infection is brewing?

Might explain why you felt it after just 2 capsules of NAC 

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.